# SDR DXTA2012041904954

- Difficulty date: April 18, 2012
- Submitted: April 20, 2012
- Operation: Air carrier
- Aircraft: N921QS
- Make and model: Cessna 750
- Aircraft serial: 7500241
- Aircraft time: 6,349 hours, 3,983 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Out Of Rig
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

NOSE GEAR "BUMP IN THE NIGHT" ON CLIMB OUT THRU 26400' AND 36900', THEN 44 MINS INTO THE FLIGHT AT FL400.  CHECKED NOSE STRUT EXTENSION.  EXTENSION CHECKED GOOD. RANG-THRU 3 UPLOCK SWITCHES.  ALL SWITCHES CHECKED GOOD. SWUNG GEAR TO CHECK UP-LOCK HOOK ENGAGEMENT AND SWITCH RIGGING.  FOUND NOSE UP-LOCK ENGAGMENT OUT OF RIG.  ADJUSTED NOSE GEAR EMERGENCY RELEASE CABLE. CHECKED NOSE UPLOCK HOOK ENGAGEMENT. OP CHECKED GOOD. WORK PERFORMED IAW MM 32-30-00.
